Alert archive / Maine / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 42, NWS Gray, ME

June 9, 2011Franklin County, Oxford County, Maine; Coos County, New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Jun 9, 2011, 10:06 AM EDT for Franklin County, Oxford County, Maine; Coos County, New Hampshire. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2011, 10:06 AM EDT (14:06 UTC)
Expired
Jun 9, 2011, 10:45 AM EDT
In force
39 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

Counties Franklin County, ME, Oxford County, ME, Coos County, NH

The radar

The Portland,ME radar (KGYX), 94 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 2.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
117 J/kg
Mixed-layer CIN
-316 J/kg
Mixed-layer LCL
1195 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

778 
WUUS51 KGYX 091406
SVRGYX
MEC007-017-NHC007-091445-
/O.NEW.KGYX.SV.W.0042.110609T1406Z-110609T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
1006 AM EDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL OXFORD COUNTY IN WESTERN MAINE...
  CENTRAL COOS COUNTY IN NORTHERN NEW HAMPSHIRE...
  SOUTHWESTERN FRANKLIN COUNTY IN WESTERN MAINE...

* UNTIL 1045 AM EDT...

* AT 1004 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF ERROL...OR
  16 MILES NORTHWEST OF BERLIN...AND MOVING EAST AT 60 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ERROL...LAKE UMBAGOG NATIONAL WILDLIFE REFUGE...GRAFTON NOTCH STATE
  PARK...ANDOVER...RUMFORD...MEXICO...WELD AND DIXFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4477 7030 4437 7036 4455 7149 4481 7142
TIME...MOT...LOC 1406Z 279DEG 50KT 4467 7129

$$

KIMBLE
3 follow-up statements
873 
WWUS51 KGYX 091427
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1027 AM EDT THU JUN 9 2011

MEC007-017-NHC007-091445-
/O.CON.KGYX.SV.W.0042.000000T0000Z-110609T1445Z/
OXFORD ME-COOS NH-FRANKLIN ME-
1027 AM EDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT
FOR SOUTHWESTERN FRANKLIN...EAST CENTRAL COOS AND CENTRAL OXFORD
COUNTIES...

AT 1022 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS 
IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR UPTON...OR 14 
MILES NORTHEAST OF BERLIN...MOVING EAST AT 55 MPH.

SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRAFTON
NOTCH STATE PARK...SOUTH ARM...NEWRY...ANDOVER...HANOVER...BYRON...
MILTON...MOUNT BLUE STATE PARK...WELD...SUMNER...RUMFORD...ROXBURY...
PERU...MEXICO...DIXFIELD AND CARTHAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4480 7114 4477 7030 4437 7036 4451 7126
TIME...MOT...LOC 1427Z 278DEG 47KT 4463 7094

$$

KIMBLE
844 
WWUS51 KGYX 091436
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1036 AM EDT THU JUN 9 2011

NHC007-091445-
/O.CAN.KGYX.SV.W.0042.000000T0000Z-110609T1445Z/
COOS NH-
1036 AM EDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COOS COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF COOS COUNTY.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4479 7098 4477 7030 4437 7036 4447 7101
TIME...MOT...LOC 1435Z 278DEG 47KT 4461 7082

$$

MEC007-017-091445-
/O.CON.KGYX.SV.W.0042.000000T0000Z-110609T1445Z/
OXFORD ME-FRANKLIN ME-
1036 AM EDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT
FOR SOUTHWESTERN FRANKLIN AND CENTRAL OXFORD COUNTIES...

AT 1032 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS 
IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR GRAFTON NOTCH 
STATE PARK...OR 15 MILES NORTH OF BETHEL...MOVING EAST AT 55 MPH.

SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEWRY...
ANDOVER...HANOVER...BYRON...MOUNT BLUE STATE PARK...WELD...SUMNER...
RUMFORD...ROXBURY...PERU...MILTON...MEXICO...DIXFIELD AND CARTHAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4479 7098 4477 7030 4437 7036 4447 7101
TIME...MOT...LOC 1435Z 278DEG 47KT 4461 7082

$$

KIMBLE
801 
WWUS51 KGYX 091444
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1044 AM EDT THU JUN 9 2011

MEC007-017-091453-
/O.EXP.KGYX.SV.W.0042.000000T0000Z-110609T1445Z/
OXFORD ME-FRANKLIN ME-
1044 AM EDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FRANKLIN AND
CENTRAL OXFORD COUNTIES WILL EXPIRE AT 1045 AM EDT...

THE SEVERE THUNDERSTORM HAS WEAKENED AND IS NO LONGER SEVERE. 
HOWEVER...GUSTY WINDS OF 40 TO 50 MPH ARE STILL POSSIBLE AS THE 
STORM MOVES TOWARD RUMFORD.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4479 7098 4477 7030 4437 7036 4447 7101
TIME...MOT...LOC 1443Z 278DEG 42KT 4459 7070

$$

KIMBLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 8:43 AM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 9, 8:43 AM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
843 AM EDT THU JUN 9 2011

.SYNOPSIS...
A RIDGE OF HIGH PRESSURE WILL BRING HOT AND HUMID WEATHER TO MUCH
OF THE AREA TODAY. A STRONG COLD FRONT WILL THEN CROSS THE AREA
LATER THIS AFTERNOON AND EVENING...WITH THUNDERSTORMS EXPECTED
AHEAD OF IT. SOME OF THE THUNDERSTORMS COULD BE SEVERE. COOLER AND
DRIER WEATHER IS EXPECTED TO FOLLOW THIS FRONT FRIDAY AND
SATURDAY. LOW PRESSURE MAY BRING A CHANCE OF RAIN SUNDAY INTO
MONDAY. HIGH PRESSURE WILL BUILD TOWARDS THE REGION LATE MONDAY
THROUGH WEDNESDAY PRODUCING SLIGHTLY DRIER WEATHER TO THE REGION.

&&

.NEAR TERM /TODAY/...UPDATED...
EXPECT MORNING CLOUD COVER...WHICH IS REMNANTS OF OVERNIGHT
CONVECTION...TO DISSIPATE RATHER QUICKLY THIS MORNING...YIELDING
MUCH SUNSHINE AND VERY WARM TEMPERATURES. DEWPOINTS HAVE NOT REACHED
THE LEVELS ORIGINALLY FORECASTED YET...LIMITING OVERALL INSTABILITY.
HOWEVER DO EXPECT DEWPOINTS TO RISE AS HEATING BEGINS AND MIXES DOWN
SOME HIGHER HUMIDITY AIR. THIS WILL SET THE STAGE FOR MORE
WIDESPREAD THUNDERSTORM DEVELOPMENT THIS AFTERNOON...ESPECIALLY AS A
COLD FRONT DROPS SOUTHWARD OUT OF QUEBEC. OVERALL WIND SHEAR IS
FAVORABLE FOR MULTICELL THUNDERSTORM CLUSTERS AS WELL AS SUPERCELLS.
SUPERCELLS WILL BE MORE LIKELY ESPECIALLY TO THE NORTH WHERE WIND
SHEAR IS STRONGER. THREATS FOR DAMAGING WINDS AND LARGE HAIL WILL
EXIST WITH ANY THUNDERSTORMS TODAY.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY/...
STRONG TO SEVERE STORMS MAY LINGER INTO THE EVENING HOURS
TONIGHT...WITH SECONDARY FRONT HEADING SOUTH OUT OF THE MOUNTAINS.
THIS BAND OF CONVECTION SHOULD HAVE A PREFFERED AREA OF
LOW LEVEL CONVERGENCE AS COMPARED TO THE FIRST LINE.

THERE MAY BE AREAS OF FOG BEFORE THE COOLER/DRIER AIR SETTLES INTO
OUR REGION.

BY FRIDAY...SURFACE HIGH PRESSURE WILL DOMINATE THE REGION FROM
CANADA. THE FRONT WILL BECOME HUNG UP HOWEVER OVER SOUTHERN NEW
ENGLAND AND EXPECT SOME CLOUD COVER TO RE-ADVANCE NORTHWARD BY
LATE IN THE DAY...OR EVENING INTO SOUTHERNMOST NEW HAMPSHIRE.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
HIGH PRESURE BUILDS SOUTH FROM CANADA FRIDAY NIGHT WITH COOLER
AND DRIER AIR FILTERING IN FROM THE NORTH. A ZONAL FLOW ALOFT WILL
KEEP THINGS MOVING THOUGH AS ANOTHER WEAK SURFACE LOW APPROACHES
THE REGION FROM THE WEST ON SATURDAY. THIS SYSTEM WILL TAKE A
LITTLE LONGER TO MOVE THROUGH AND WILL PRODUCE A THREAT OF SHOWERS
BEGINNING ON SATURDAY AND CONTINUING INTO SUNDAY. AN UPPER LOW WILL
GET CARVED OUT OVER NORTHERN NEW ENGLAND EARLY NEXT WEEK ALLOWING
A CYCLONIC FLOW TO BECOME ESTABLISHED EARLY NEXT WEEK ALLOWING
THE RISK OF LIGHT INSTABILITY SHOWERS EACH DAY...ESPECIALLY EACH
AFTN. OVERALL...TEMPS TO BE GENERALLY NEAR OR SLIGHTLY BELOW
SEASONAL LEVELS.

&&

.AVIATION /09Z THURSDAY THROUGH MONDAY/...
SHORT TERM...MAINLY VFR...HOWEVER CONDITIONS WILL DROP INTO
IFR/LIFR IN STORMS TODAY. PATCHY FOG IS POSSIBLE FOR A PERIOD
TONIGHT...BEFORE WHOLESALE CLEARING OCCURS FRIDAY MORNING.

LONG TERM...MAINLY VFR CONDITIONS.

&&

.MARINE...
SHORT TERM...WINDS AND SEAS WILL REMAIN BELOW SCA CRITERIA.
GRADIENT INCREASES FOR A PERIOD FRIDAY MORNING...BUT WINDS WILL
NOT BE ALIGNED IN THE SHEARED ENVIRONMENT.

LONG TERM...WINDS AND SEAS TO REMAIN BELOW SCA LEVELS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&

NEAR TERM UPDATE...KIMBLE
Hazardous weather outlook, Jun 9, 2:38 AM EDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
238 AM EDT THU JUN 9 2011

NHZ003>009-100645-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-
238 AM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND
NORTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP ON THURSDAY. SOME OF THE
STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ007>009-012>014-NHZ001-002-100645-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS-
238 AM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP ON THURSDAY. SOME OF THE
STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ018>028-NHZ010-013-014-100645-
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
238 AM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP ON THURSDAY. SOME OF THE
STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-100645-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
238 AM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP ON THURSDAY. SOME OF THE
STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 9, 9:01 AM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
901 AM EDT THU JUN 9 2011

NHZ002-091315-
SOUTHERN COOS-
901 AM EDT THU JUN 9 2011

...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY THROUGH 915 AM EDT...

AT 901 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER LANCASTER...MOVING EAST AT 40 MPH.
THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND DALTON...
GILMAN...WHITEFIELD...NORTHUMBERLAND...LANCASTER...GUILDHALL...
JEFFERSON...YORK POND AND RANDOLPH THROUGH 915 AM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

LAT...LON 4442 7173 4443 7169 4448 7164 4450 7159
      4452 7160 4454 7158 4455 7161 4457 7160
      4458 7156 4450 7119 4429 7130 4441 7173

KIMBLE
Special weather statement, Jun 9, 10:04 AM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1004 AM EDT THU JUN 9 2011

MEZ007-012-NHZ001-002-091430-
NORTHERN COOS-NORTHERN OXFORD-SOUTHERN COOS-SOUTHERN OXFORD-
1004 AM EDT THU JUN 9 2011

...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND COOS COUNTY
THROUGH 1030 AM EDT...

AT 1003 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTH OF STARK...OR ABOUT 14
MILES SOUTH OF COLEBROOK...MOVING EAST AT 60 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND STARK...MILLSFIELD...
GROVETON...MOLLIDGEWOCK STATE PARK...MILAN...DUMMER...LAKE UMBAGOG
NATIONAL WILDLIFE REFUGE...ERROL...UPTON AND GRAFTON NOTCH STATE PARK
THROUGH 1030 AM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

LAT...LON 4486 7149 4484 7078 4473 7076 4479 7061
      4444 7071 4458 7155

KIMBLE

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 9:14 PM EDTSpecial Weather StatementGYXCumberland46 min
Jun 8, 9:23 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford37 min
Jun 8, 9:25 PM EDTSpecial Weather StatementGYXFranklin50 min
Jun 8, 9:55 PM EDTSpecial Weather StatementGYXOxford35 min
Jun 8, 10:05 PM EDTSpecial Weather StatementGYXOxford25 min
Jun 8, 10:29 PM EDTSpecial Weather StatementGYXWaldo31 min
Jun 8, 11:05 PM EDTSpecial Weather StatementGYXOxford25 min
Jun 9, 12:12 AM EDTSpecial Weather StatementGYXWaldo33 min
Jun 9, 10:04 AM EDTSpecial Weather StatementGYXOxford26 min
Jun 9, 10:45 AM EDTSpecial Weather StatementGYXOxford45 min
Jun 9, 12:36 PM EDTSpecial Weather StatementGYXSomerset39 min
Jun 9, 1:11 PM EDTSpecial Weather StatementGYXSomerset34 min
Jun 9, 2:39 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford36 min
Jun 9, 3:00 PM EDTSevere Thunderstorm WarningGYXOxford60 min
Jun 9, 3:38 PM EDTSevere Thunderstorm WarningGYXCumberland, Oxford, York67 min
Jun 9, 3:46 PM EDTSpecial Marine WarningGYX119 min
Jun 9, 3:56 PM EDTSevere Thunderstorm WarningGYXYork64 min
Jun 9, 4:00 PM EDTSpecial Weather StatementGYXKennebec30 min
Jun 9, 4:05 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Franklin, Kennebec40 min
Jun 9, 4:06 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford54 min
Jun 9, 4:15 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Oxford60 min
Jun 9, 4:24 PM EDTSpecial Weather StatementGYXSomerset66 min
Jun 9, 4:35 PM EDTSevere Thunderstorm WarningGYXCumberland, York40 min
Jun 9, 4:43 PM EDTSevere Thunderstorm WarningGYXSomerset35 min
Jun 9, 4:44 PM EDTSevere Thunderstorm WarningGYXKennebec, Knox, Lincoln, Waldo46 min
Jun 9, 4:55 PM EDTSevere Thunderstorm WarningGYXYork25 min
Jun 9, 5:17 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Kennebec, Knox, Lincoln, Sagadahoc, Waldo43 min
Jun 9, 5:33 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Kennebec42 min
Jun 9, 5:41 PM EDTSpecial Marine WarningGYX49 min
Jun 9, 5:43 PM EDTSpecial Marine WarningGYX92 min
Jun 9, 6:00 PM EDTSpecial Weather StatementGYXLincoln, Waldo45 min
Jun 9, 9:01 AM EDTSpecial Weather StatementGYXCoos14 min
Jun 9, 2:34 PM EDTSevere Thunderstorm WarningGYXGrafton, Merrimack, Sullivan41 min
Jun 9, 3:52 PM EDTSpecial Weather StatementGYXCoos53 min
Jun 9, 7:21 PM EDTSpecial Weather StatementGYXSullivan54 min

Nearby

Severe Thunderstorm Warnings in Maine, 2011Severe Thunderstorm Warnings in New Hampshire, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.